Aa
Aa
A
A
A
Close
Avatar universal

Any one tapering off methadone that can help me ?

I’ve been tapering for a while now they take me down 2mg a week i am now at like 7 or 5mg can’t remeber I’ve been having bad back pains and now diarrhea and so exhaustedy legs hurt and I have no appetite I was 150 now at 120 within a soand of like 2 months, I can barley sleep and just need some advice so I don’t go back up I’m ready to get off this and be completely clean any advice ?
2 Responses
1235186 tn?1549257619
COMMUNITY LEADER
Hello and welcome. Congrats on your taper. They tapered You pretty fast.
It is going to take time, time and more time for your body and mind to heal. Once you stop the methadone your body will still need to completely detox.
Please don't go back up. You can do this.
Take hot epsom salt baths. The magnesium is good for your muscles.
Take Imodium for your belly issues.
Eating rice and bananas will help.
The belly issues can last for some time.
Get some protein power and add it to a smoothie. Try to stay away from sugar and caffeine.
Eat protein, veggies and fruits.
Get some exercise each day.
Take vitamins to help rebuild your body.
Keep on keepin on.
You are healing.
Are you going to an support groups or therapy?
Debbie
1 Comments
Thank you for the advice Debbie.
I hope it’s fast but I know this is now only the beginning I work over 50+ hrs a week so even though it keeps my mind of some stuff my body still is in so much more pain. I never knew all those things could help I will start taking Imodium. I can’t want to have a sober life just scared and stuck on the what if’s and what if I can’t get threw it, I just want to be normal again and have a healthier life style. No I’m not going to groups I thought about it sadly I’m very shy and kind of scared to go.
Avatar universal
I tapered off methadone and had NO withdrawal symptoms except being really tired. I tapered very slowly and this helped me make the jump effortlessly to no methadone.  I also went to my doctor and got medicine to help with detoxing.  Clonadine, nausea medicine , and diarrhea medicine.  The clonadine is a life savor it helps calm you down.  It’s a blood pressure medication but it’s prescribed for withdrawals. I’m also taking an anti depressant, mood stabilizer and klonapin and see a psychiatrist for these meds. So I didn’t go cold turkey I received medical help to detox.  I had a really easy time and feel that it’s because I tapered so slowly and worked closely with my doctor.  
1 Comments
Wow congratulations I hope everything is going great for you now. I will definitely talk to my doctor about that maybe that will be the key.
Have an Answer?

You are reading content posted in the Addiction: Substance Abuse Community

Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
Chlamydia, an STI, often has no symptoms, but must be treated.
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.